Browse "Dept. of Mathematical Sciences(수리과학과)" by Title 

Showing results 3181 to 3200 of 3643

3181
The analysis of Wilsons nonconforming multigrid algorithms for solving the elasticity problems

KAB SEOK KANG; DO YOUNG KWAK, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, v.1, no.1, pp.105 - 125, 1997-05

3182
The application of time series models to the Korean stock market = 한국 주식 시장에 대한 시계열 모델의 적용link

Lee, Jong-jun; 이종준; et al, 한국과학기술원, 2008

3183
The arithmetic of Carlitz polynomials

배성한, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.35, no.2, pp.341 - 360, 1998-06

3184
The average cut-rank of graphs

Nguyen, Huy-Tung; Oum, Sang-il, EUROPEAN JOURNAL OF COMBINATORICS, v.90, 2020-12

3185
The Chern conjecture for affinely flat manifolds using combinatorial methods

Choi, Suhyoung, GEOMETRIAE DEDICATA, v.97, no.1, pp.81 - 92, 2003-03

3186
The classification of finite dimensional semisimple Lie algebras over complex numbers = 유한차원 반단순 리 대수의 분류link

Lim, Sang-Seob; 임상섭; et al, 한국과학기술원, 2011

3187
THE CLASSIFICATION OF p-DIVISIBLE GROUPS OVER 2-ADIC DISCRETE VALUATION RINGS

Kim, Wansu, MATHEMATICAL RESEARCH LETTERS, v.19, no.1, pp.121 - 141, 2012

3188
The classification of real projective structures on compact surfaces

Choi, Suhyoung; Goldman, WM, BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY, v.34, no.2, pp.161 - 171, 1997-04

3189
THE COCHRAN SEQUENCES OF SEMI-BOUNDARY LINKS

Jin, Gyo Taek, PACIFIC JOURNAL OF MATHEMATICS, v.149, no.2, pp.293 - 302, 1991-06

3190
The colored Hadwiger transversal theorem in a"e (d)

Holmsen, Andreas; Roldan-Pensado, Edgardo, COMBINATORICA, v.36, no.4, pp.417 - 429, 2016-08

3191
The combinatorics of the Al-Salam-Chihara q-Charlier polynomials

Kim, Dongsu; Stanton, Dennis; Zeng, Jiang, SÉMINAIRE LOTHARINGIEN DE COMBINATOIRE, v.54, no.0, pp.1 - 15, 2006-06

3192
The complex Monge-Ampere type equation on compact Hermitian manifolds and applications

Ngoc Cuong Nguyen, ADVANCES IN MATHEMATICS, v.286, pp.240 - 285, 2016-01

3193
The convex and concave decomposition of manifolds with real projective structures

Choi, Suhyoung, MEMOIRES DE LA SOCIETE MATHEMATIQUE DE FRANCE, no.78, pp.1 - 102, 1999

3194
The convex real projective orbifolds with radial or totally geodesic ends: A survey of some partial results

Choi, Suhyoung, In the tradition of Ahlfors-Bers, VII, pp.51 - 86, American mathematical society, 2014-10-24

3195
The critical case of the distribution of the largest eigenvalue for the heavy-tailed random matrix = 임계상황의 heavy-tailed 랜덤 행렬에서의 최대 고유값 분포link

Hwang, Jong Yun; 황종연; et al, 한국과학기술원, 2015

3196
The critical value of the contact process with added and removed edges

Jung, Paul Heajoon, JOURNAL OF THEORETICAL PROBABILITY, v.18, no.4, pp.949 - 955, 2005-10

3197
The damped modified iterated Kalman filter for nonlinear discrete time systems

Choi, UJin, KYBERNETIKA, v.33, no.4, pp.387 - 398, 1997-02

3198
The Decomposition and Classification of Radiant Affine 3-Manifolds

Choi, Suhyoung, MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY, v.154, no.730, pp.1 - 1, 2001-11

3199
The definability criteria for convex projective polyhedral reflection groups

Choi, Kanghyun; Choi, Suhyoung, GEOMETRIAE DEDICATA, v.175, no.1, pp.323 - 346, 2015-04

3200
The definability criterion for cocompact convex projective polyhedral reflection groups = Cocompact한 볼록사영 다면체 반사군의 정의가능성 판단기준link

Choi, Kang-Hyun; 최강현; et al, 한국과학기술원, 2013

rss_1.0 rss_2.0 atom_1.0